# SDR CA191004023

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 895305
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE LEVEL HEARD A CLUNK AND FELT A BUMP, FROM THE FORWARD SECTION OF THE AIRCRAFT. SHORTLY AFTER THE WARNING MESSAGE GEAR DISAGREE AND CAUTION MESSAGE PROX SYS CHAN WERE DISPLAYED ON EICAS. COULD ALSO SEE THE GEAR INDICATORS APPEARING, DECIDED TO RETURN TO FIELD.  CORRECTIVE ACTION: PSEU HAS BEEN REPLACED. (TC# 20191004023)
